# SDR FDKA200711331

- Difficulty date: November 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,191 hours, 15,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6095 MCO (0946 PHX LCL) - MAIN DOOR EXTERNAL HANDLE NOT FLUSH WHEN DOOR IS CLOSED.  MX OPS CK DOOR, OPS GOOD.
